Advanced

Trimmed moebius inversion and graphs of bounded degree

Björklund, Andreas LU ; Husfeldt, Thore LU ; Kaski, Petteri and Koivisto, Mikko (2010) In Theory of Computing Systems 47. p.637-654
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Theory of Computing Systems
volume
47
pages
637 - 654
publisher
Springer New York
external identifiers
  • Scopus:77953322721
ISSN
1432-4350
DOI
10.1007/s00224-009-9185-7
project
Exact algorithms
language
English
LU publication?
yes
id
6887b63f-2651-46eb-9a6f-81c83fb8f9cf (old id 1662911)
date added to LUP
2010-08-30 14:17:23
date last changed
2017-01-01 07:54:26
@article{6887b63f-2651-46eb-9a6f-81c83fb8f9cf,
  author       = {Björklund, Andreas and Husfeldt, Thore and Kaski, Petteri and Koivisto, Mikko},
  issn         = {1432-4350},
  language     = {eng},
  pages        = {637--654},
  publisher    = {Springer New York},
  series       = {Theory of Computing Systems},
  title        = {Trimmed moebius inversion and graphs of bounded degree},
  url          = {http://dx.doi.org/10.1007/s00224-009-9185-7},
  volume       = {47},
  year         = {2010},
}